Signs that indicate a person is intoxicated or "high" on a drug depends on the substance with which he or she is intoxicated and include:
- Tobacco products: frequent smell of tobacco, irritability, discolored fingertips, lips or teeth, cigarette butts at curbside.
- Cannabinoids: reddened whites of eyes, sleepiness, excessive hunger, lack of motivation, excessive happiness, paranoia.
- Cold medications: sleepiness, rapid or slowed heart rate.
- Inhalants: runny nose, smell of gasoline or other solvent, confusion or irritability.
- Depressants: sleepiness, lowered inhibitions, poor coordination, slowed heart rate or blood pressure, dizziness, coma, death in overdose.
- Stimulants: rapid heart rate or blood pressure, irritability, excessive happiness, less need for sleep, paranoia, seizures.
- Narcotics: less experiencing of pain, excessive happiness, sleepiness, slowed or stopped breathing, coma, death in overdose.
- Hallucinogens: trouble sleeping, blurred perceptions, paranoia.
- Dissociative anesthetics: higher blood pressure and heart rate, memory loss, nausea and vomiting, irritability, aggressiveness.
- Club drugs (for example, ecstasy): feverish teen that does not sweat, finding multiple lollipops or other hard candies, the teen seeming to love everyone and/or have an excessively happy mood (euphoria).
- Others (for example, anabolic steroids): increased irritability or aggressiveness, rapid increase in muscle definition, thinning or loss of head hair, marked increase in acne over a short period of time, finding needles.
The physical symptoms of withdrawal from these drugs are often nearly the opposite of the effects of intoxication.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
2 of 2 found this helpful
Read the Original Article: Teen Drug Abuse